ε-retracts, Q-manifolds, and fixed points

Pavel V. Chernikov

Research output: Contribution to journalArticlepeer-review

Abstract

A generalization of one of the Noguchi fixed point theorems is presented. We prove that there exists a compact noncollapsible acyclic Q-manifold with the fixed point property. A topological space with the fixed point σ-property is introduced and studied and an example of a noncompact set in R2 with the fixed point property is given.

Original languageEnglish
Pages (from-to)90-97
Number of pages8
JournalMathematical Notes of NEFU
Volume26
Issue number3
DOIs
Publication statusPublished - 1 Jan 2019
Externally publishedYes

Keywords

  • Fixed point
  • Q-manifold
  • ε-retract

OECD FOS+WOS

  • 1.02 COMPUTER AND INFORMATION SCIENCES
  • 1.01 MATHEMATICS

Fingerprint

Dive into the research topics of 'ε-retracts, Q-manifolds, and fixed points'. Together they form a unique fingerprint.

Cite this